# SDR 03FDEA00633

- Difficulty date: April 28, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11
- Aircraft serial: 48605
- Aircraft time: 34,981 hours, 8,035 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING- NR 16 L/E SLAT TRACK I/B SUPPORT RIB FOUND CRACKED.
